Fractal basins in Henon-Heiles and other polynomial potentials

Research output: Contribution to journalArticle

40 Citations (Scopus)
Original languageEnglish
JournalPhysics Letters A
Volume256
Issue number362
Publication statusPublished - 1999

Cite this

Fractal basins in Henon-Heiles and other polynomial potentials. / de Moura, Alessandro Paula Servio; Letelier, P.

In: Physics Letters A, Vol. 256, No. 362, 1999.

Research output: Contribution to journalArticle

@article{66cc475751564d75bd0627e0971c2dda,
title = "Fractal basins in Henon-Heiles and other polynomial potentials",
author = "{de Moura}, {Alessandro Paula Servio} and P. Letelier",
year = "1999",
language = "English",
volume = "256",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "362",

}

TY - JOUR

T1 - Fractal basins in Henon-Heiles and other polynomial potentials

AU - de Moura, Alessandro Paula Servio

AU - Letelier, P.

PY - 1999

Y1 - 1999

M3 - Article

VL - 256

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 362

ER -